# SDR SWAA050682

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 58,935 hours, 49,255 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING LOW.  REMOVED AND REPLACED L1 DOOR SLIDE PER MM.
